# SDR J7SA201906125002

- Difficulty date: May 15, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N400FX
- Make and model: Emb EMB-550
- Aircraft serial: 55000025
- Aircraft time: 3,222 hours, 2,089 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

STRONG BURNING SMELL COMING FROM MICROWAVE WHEN POWERED ON. SET GALLEY CONTACTOR TO OFF ON DU1. REMOVED AND REPLACED WAVEJET MICROWAVE OPS CHECKED, NO BURNING SMELL AT THIS TIME. IAW LEGACY 450/500 AMM 25-32-02
